# SDR FDEA200906162126

- Difficulty date: June 16, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 50,767 hours, 20,774 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3810
- Condition: Corroded
- Location: Bs 1390-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 1400, AT SKIN SEAM, FWD SKIN IS BULGING AT S26L-S28L. SEAM   SEALANT IS MISSING. (EVIDENCE OF CORROSION). REMOVED 3EA. INTERCOSTALS AND SKIN FASTENERS IAW SRM 51-40-02. REMOVED CORROSION ON SKIN SPLICE AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL2. REMOVED SKIN SPLICE IAW SRM 51-  40-02. FABRICATED SKIN SPLICE. LOCATED AND DRILLED SKIN SPLICE PER SRM 51-40-05. TREATED AND PRIMED SKIN SPLICE PER SRM 51-20-01. INSTALLED SKIN SPLICE IAW SRM 51-40-02. 2EA. SHEAR TIES CORRODED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, FIG 101, DETAIL 2.   FABRICATED AND INSTALLED 2 SHEAR TIES AND 3 INTERCOSTALS AND SKIN FASTENERS IAW SRM 51-40-02.
